American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Detlev W. Hoffmann. Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc. 143 (2015) 5073-5082.
Abstract, references, and article information   
View Article: PDF

[2] Razvan Barbulescu. Selecting polynomials for the Function Field Sieve. Math. Comp. 84 (2015) 2987-3012.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Maurischat. Galois theory for iterative connections and nonreduced Galois groups. Trans. Amer. Math. Soc. 362 (2010) 5411-5453. MR 2657686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. L. Chistov. Inequalities for Hilbert functions and primary decompositions. St. Petersburg Math. J. 19 (2008) 975-994. MR 2411963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yu. L. Ershov. Tame and purely wild extensions of valued fields. St. Petersburg Math. J. 19 (2008) 765-773. MR 2381943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Detlev W. Hoffmann. Witt kernels of bilinear forms for algebraic extensions in characteristic $2$. Proc. Amer. Math. Soc. 134 (2006) 645-652. MR 2180880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James K. Deveney and John N. Mordeson. Maximal separable subfields of bounded codegree . Proc. Amer. Math. Soc. 88 (1983) 16-20. MR 691270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James K. Deveney and John N. Mordeson. Calculating invariants of inseparable field extensions . Proc. Amer. Math. Soc. 81 (1981) 373-376. MR 597643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nickolas Heerema. Higher derivation Galois theory of fields . Trans. Amer. Math. Soc. 265 (1981) 169-179. MR 607115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nickolas Heerema. Maximal separable intermediate fields of large codegree . Proc. Amer. Math. Soc. 82 (1981) 351-354. MR 612717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James K. Deveney and John N. Mordeson. Distinguished subfields . Trans. Amer. Math. Soc. 260 (1980) 185-193. MR 570785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James K. Deveney and John N. Mordeson. Pencils of higher derivations of arbitrary field extensions . Proc. Amer. Math. Soc. 74 (1979) 205-211. MR 524286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James K. Deveney and John N. Mordeson. On Galois theory using pencils of higher derivations . Proc. Amer. Math. Soc. 72 (1978) 233-238. MR 507314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James K. Deveney and John N. Mordeson. Invariant subgroups of groups of higher derivations . Proc. Amer. Math. Soc. 68 (1978) 277-280. MR 0476711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bonnie Page Danner. Maximal separable subfields . Proc. Amer. Math. Soc. 68 (1978) 125-131. MR 0460300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francis P. Callahan. Deformations of a two-generator purely inseparable field of exponent $1$ . Proc. Amer. Math. Soc. 62 (1977) 189-195. MR 0568489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nickolas Heerema and David Tucker. Modular field extensions . Proc. Amer. Math. Soc. 53 (1975) 301-306. MR 0401724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John N. Mordeson. On a Galois theory for inseparable field extensions . Trans. Amer. Math. Soc. 214 (1975) 337-347. MR 0384762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. L. Davis. A Galois theory for a class of inseparable field extensions . Trans. Amer. Math. Soc. 213 (1975) 195-203. MR 0379453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William C. Waterhouse. The structure of inseparable field extensions . Trans. Amer. Math. Soc. 211 (1975) 39-56. MR 0379454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David J. Winter. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974) 506-512. MR 0366885.
Abstract, references, and article information   
View Article: PDF

[22] James K. Deveney. An intermediate theory for a purely inseparable Galois theory . Trans. Amer. Math. Soc. 198 (1974) 287-295. MR 0417141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Henry W. Thwing and Nickolas Heerema. Fields of constants of integral derivations on a $p$-adic field . Trans. Amer. Math. Soc. 195 (1974) 277-290. MR 0387259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nickolas Heerema and James Deveney. Galois theory for fields $K/k$ finitely generated . Trans. Amer. Math. Soc. 189 (1974) 263-274. MR 0330124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Linda Almgren Kime. Allowable diagrams for purely inseparable field extensions . Proc. Amer. Math. Soc. 41 (1973) 389-393. MR 0335481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. L. Davis. Higher derivations and field extensions . Trans. Amer. Math. Soc. 180 (1973) 47-52. MR 0318115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James K. Deveney. Fields of constants of infinite higher derivations . Proc. Amer. Math. Soc. 41 (1973) 394-398. MR 0335478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Murray Gerstenhaber. The fundamental form of a finite purely inseparable field extension. Bull. Amer. Math. Soc. 78 (1972) 717-720. MR 0300996.
Abstract, references, and article information   
View Article: PDF

[29] Stephen U. Chase. On inseparable Galois theory. Bull. Amer. Math. Soc. 77 (1971) 413-417. MR 0277504.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia